# SDR USAA061263

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF LEFT SKATE ANGLE AT VERTICAL STAB HAS WEAR.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-10-02, DEFECT SIZE: 1 X 2 INCHES.
